Linear impulsive systems for functional-differential equations
Doklady Akademii Nauk, Tome 286 (1986) no. 5, pp. 1037-1040
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_286_5_a1,
author = {A. V. Anokhin},
title = {Linear impulsive systems for functional-differential equations},
journal = {Doklady Akademii Nauk},
pages = {1037--1040},
year = {1986},
volume = {286},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_286_5_a1/}
}
A. V. Anokhin. Linear impulsive systems for functional-differential equations. Doklady Akademii Nauk, Tome 286 (1986) no. 5, pp. 1037-1040. http://geodesic.mathdoc.fr/item/DAN_1986_286_5_a1/